Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The use of attractive fixed points in accelerating the convergence of limit-periodic continued fractions
HTML articles powered by AMS MathViewer

by John Gill PDF
Proc. Amer. Math. Soc. 47 (1975), 119-126 Request permission

Abstract:

A continued fraction can be interpreted as a composition of Möbius transformations. Frequently these transformations have powerful attractive fixed points which, under certain circumstances, can be used as converging factors for the continued fraction. The limit of a sequence of such fixed points can be employed as a constant converging factor.
References
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 47 (1975), 119-126
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0352774-1
  • MathSciNet review: 0352774